# SDR SWAA2015052539958

- Difficulty date: February 22, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 32,241 hours, 24,393 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16C5OR
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, MODE CONTROL PANEL ALTITUDE LOCKED SHOWING 50000' FEET.  R & R MODE CONTROL PANEL IAW MM.
